# SDR SWAA2025071080375

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 927 TO BS 947.5 RBL 21 IN AFT CARGO COMPARTMENT.  REPLACED THE WEB AND FASTENERS LOCATED BTW BS927 TO BS947.5 RBL21 AT AFT CARGO COMPARTMEN IAW SRM 51-40-02-0G-0, DWG 147A7500 SHEET 25 REV - AND SRM 51-10-02-0G-0, PARAGRAPH 9.
